MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LL SP125; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LL SP125; PISTON SYRINGE
Catalog Number 309646
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 5ml ll sp125 barrel /flange was damaged.The following information was provided by the initial reporter: rcc received a complaint via email.Complaint reference #: (b)(4).Hospital complaint reference #: (b)(4).Correspondence language: french.Cat# of product being complained: bd309646.Description of product: syringe only luer-lok tip 5cc st 125ea/bx 4bx/ca.Lot or s/n: (b)(6).Complaint category: sterility compromised / seal integrity.Reportable: no.Incident date: (b)(6) 1980.Hospital complaint reference #: (b)(4).Details of complaint (reported issue): per customer, partially translated, during injection, a significant leak of fluid was observed, originating from small holes on the side of the syringe.Consequently, the sterility of the product is compromised.Additional information will be sent via separate email.Please note: incident date, quantity of product affected & sample availability is unknown.Complaint noticed: during / after use.Problem frequency: 1st time.Customer exposure: patient injury: no.Have they been informed? unknown.Qty affected: (b)(4) each.Samples available? no.Is customer requesting an rga?: no.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).- supplemental mdr - barrel / flange damaged since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 5ML LL SP125
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23738790
Report Number1213809-2025-00760
Device Sequence Number21384791
Product Code FMF
UDI-Device Identifier30382903096467
UDI-Public(01)30382903096467(17)300630(10)5181895
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309646
Device Lot Number5181895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown